Polynomial Interpolation and Applications to Autoregressive Models
George Mateescu ()
Journal for Economic Forecasting, 2008, vol. 5, issue 1, 119-129
Abstract:
Polynomial interpolation can be used to approximate functions and their derivatives. Some autoregressive models can be stated by using polynomial interpolation and function approximation.
Keywords: polynomial interpolation; autoregressive models (search for similar items in EconPapers)
JEL-codes: C32 C53 (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.ipe.ro/rjef/rjef1_08/rjef1_08_9.html
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:rjr:romjef:v:5:y:2008:i:1:p:119-129
Access Statistics for this article
Journal for Economic Forecasting is currently edited by Lucian Liviu Albu and Corina Saman
More articles in Journal for Economic Forecasting from Institute for Economic Forecasting Contact information at EDIRC.
Bibliographic data for series maintained by Corina Saman ( this e-mail address is bad, please contact ).